Simple singularities of mappings from C,0 -> C²,0

Bruce, J.W. and Gaffney, T.J. (1982) Simple singularities of mappings from C,0 -> C²,0. Journal of the London Mathematical Society, 26 (3). pp. 465-474. ISSN 0024-6107 DOI https://doi.org/10.1112/jlms/s2-26.3.465

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2011 13:01
URI: http://repository.edgehill.ac.uk/id/eprint/2158

Archive staff only

Item control page Item control page